# SDR 99ZZZX1927

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 35-C33A
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C6447C23
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CRACKED IN THREAD AREA OF NR 2 BLADE SOCKET.  CRACK WAS FOUND WITH EDDY CURRENT INSPECTION ONLY.
